# SDR SIMA20250929001

- Difficulty date: September 29, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N290NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000841
- Aircraft time: 14,835 hours, 9,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005, SPLICE ON RH FLOOR SUPPORT AT FRAME 90 HAS CORROSION MARKED. RAR SPLICE ON RH FLOOR SUPPORT AT FR 90 IAW ERJ 175 SRM 51-40-08.
